# SDR REXA2017101001076

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 24,495 hours, 16,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OUT OF 18,000 FT FOR 8,000 FT, THRUST FLT IDLE APU OFF. NOTICE AN ODOR OF SMOKE AND VISIBLE TO BOTH CA AND FO. BOTH PACKS ON AT THE TIME. ONCE ON GROUND,  FA'S REPORTED SEEING AND SMELLING SMOKE IN THE CABIN AS WELL.  COMPLIED WITH FIM 21-21-00,  21-22-00,  & 79-30-00.  NO SMOKE OR ODOR NOTED IN EITHER THE FLT DECK OR CABIN.  ISOLATED THE APU & RAN OFF THE LT ENGINE ONLY, THEN THE RT ENGINE ONLY.  NO SMOKE OR ODOR NOTED.  RAN RECIRCULATION FAN THE WHOLE TIME & NO ODOR NOTED. OPS GOOD OF RECIRCULATION FAN IAW AMM 21-22-10. RAN PACKS INDEPENDENTLY, NO ODOR NOTED, VERIFIED ACM WAS OPERATIONAL IAW AMM 21-51-22,  ADDITIONALLY NO ODOR NOTED IN THE AFT EQUIPMENT, AFT CARGO, OR AVIONICS BAY.  UNABLE TO DUPLICATE.
